©2018 WebMD, Inc. All rights reserved. eMedicineHealth does not provide medical advice, diagnosis or treatment. See Additional Information.

Drug Overdose

Question:

What symptoms did you experience with a drug overdose? Submit Your Comment

Comment from: Kristi a jester , 19-24 Female (Patient) Published: October 08

Over this past weekend, on Friday night, I was about to go to bed and I foolishly ended up taking a cough medicine that was for daylight hours, and I slept. Then for hours I threw up because of drug overdose, right into the next early morning. My mom came in at 4:00 am and saw I was unresponsive and my hands were clammy. I wasn’t able to walk normally, and I spoke like I was drunk and high. My parents thought it was a good idea to take me to the emergency room to get my stomach pumped. I am relaxing at home, continue to throw up and eating a lot.

Comment from: Narender, 25-34 Male (Patient) Published: July 17

I took Avil injection plus dexamethasone plus gentamicin. Quantity was 17ml Avil, 3 ml dexamethasone and 3 ml gentamicin. Half an hour after the drug overdose my heartbeat was abnormal, it was running very fast and then slowing down. Body temperature was very high. After that I took a shower for 30 minutes in cool water. Then I had a feeling of some normalcy. For 2 or 3 days I felt a strong headache and heartbeat went up down. After 7 days I have growing acne on full back of my body and shoulders, stomach, face and I have headache all day.

Comment from: Casey, 19-24 Female (Patient) Published: June 12

My symptoms of drug overdose were dizziness, feeling light, about-to-die feeling, sleepy, and coldness on skin.

CONTINUE SCROLLING FOR RELATED SLIDESHOW

Health Solutions From Our Sponsors